Toggle Main Menu Toggle Search

Open Access padlockePrints

Propulsive performance from oscillating propulsors with spanwise flexibility

Lookup NU author(s): Professor Pengfei LiuORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Liu P, Bose N

Publication type: Article

Publication status: Published

Journal: Proceedings of the Royal Society of London A

Year: 1997

Volume: 453

Issue: 1963

Pages: 1763-1770

Print publication date: 08/08/1997

Online publication date: 08/08/1997

ISSN (print): 1364-5021

ISSN (electronic): 1471-2946

Publisher: The Royal Society


DOI: 10.1098/rspa.1997.0095


Altmetrics provided by Altmetric